# SDR DALA1020189004

- Difficulty date: July 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND PITTING CORROSION ON THE GEAR SUPPORT FITTING BUSHING BORE AND THE BOTTOM BUSHING BORE AREA LW.  SCRATCHES AND PITTING WERE BLENDED OUT IAW 51-02D PARA 1 A(6),PS900-2-4-1 NO 01,AMR 0957306 REV2, AMR 0957306, REV 3 STEP 4B AND TREATED IAW 51-10-3.
